# SDR DALA2023063005257

- Difficulty date: June 26, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 72,165 hours, 28,994 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113A270021
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2835506) I/B MAIN AFT FLAP HAS MULTIPLE DENTS LOWER SIDE. REPLACED LH IB AFT FLAP IAW B737-800 AMM 27-51-12.
